# SDR AALA201811179002

- Difficulty date: November 15, 2018
- Submitted: November 17, 2018
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 66,538 hours, 25,237 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Defective
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. BATTERY NEEDS REPLACED ON FORWARD FACING ATTENDANT SEAT FLASHLIGHT. REPLACED BATTERY ON FLASHLIGHT IN FORWARD FACING ATTENDANT SEAT EQUIPMENT COMPARTMENT. OPERATIONS CHECK NORMAL.
